Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Have rashes on penis after intercourse, partner has fibroids. Use pressed as lubricant. Lubricant or fibroid cause?

My husband and I have been each others first partners. We just started having sex a year ago when we got married. However we always used condoms to protect us from having a baby. 6mths ago we started trying for a baby and stopped using condoms. Now he has some red rashes around the head of his penis and on the back elongated part f his penis. I also just found out I have fibroids. Cou his rashes be caused by my fibroids? They are itchy and we Los have been using pressed as our lubricant. So I wonder if he is allergic to pressed.
Thanks.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you having fibroids and your husband having rashes on his penis are both not related conditions. His rashes seem to be a separate issue and it needs medical attention. I advise you to visit with a doctor and consult along with your husband to find out what the condition may be. The medical problem needs to be addressed as soon as you can. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor